Skip to Content

Can stopping topamax (used for chronic headaches) cause anxiety?

Responses (1)

kaismama 7 Sep 2013

Did you wean off of it? Stopping abruptly can cause problems like anxiety.

CJDathome 22 Sep 2013

Hi,
Yes I found with Topomax I felt really low and weepy as well Suprising since it stopped my headaches and I felt I should be delighted! I really felt as though it didn't matter a bit if I died! (I lost my husband just under two years ago), and I felt sort of 'lost' as well
I didn't tell anybody, because I thought it was grief that made me feel like that, but my neuro took me off the drug because i had lost so much weight, (I came off it over a two weeks period) and those feelings seem to be lessening now, but I do wonder how long Topamaz stays in your body before it is cleared

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions